

Men's Pre-Race Schedule



Minutes	JV	Var	
Before			What To Do
Race			
At Home or			Adjust spikes
On bus			
Upon arrival			Set up tent/ Find Bathrooms
10 Minutes			Meet w/ Coach (Put race # on Uniform)
after arrival			Get additional instruction
55	2:35	3:35	5 min light jog
50	2:40	3:40	Stretch / restroom
35	2:55	3:55	10 min Warm-up on course
25	3:05	4:05	Ind. Stretching / restroom
20	3:10	4:10	Change shoes/put jersey on
15	3:15	4:15	2-3 minute jog to starting line
12	3:18	4:18	Arrive at Starting Line
10	3:20	4:20	Run-outs / Strides /Drills
3	3:27	4:27	Team Huddle
1-2	3:28	4:28	Strip down to Uniform
0	3:30	4:30	Bang!!!!

Post-Race schedule

Minutes After Race	JV	Var	What To Do
0 min	3:50-4:00	4:45-4:50	Catch breath, cheer on team, get water
5 min	3:55-4:05	4:50-4:55	Meet with Coach at predetermined point on course
15 min	4:05-4:15	5:00-5:05	Return to tent, change shoes/clothes
15 min	4:05-4:15	5:00-5:05	Check in with family/friends at the tent
20 min	4:10-4:20	5:05-5:10	Cool Down w/ team (5-20 min) cheering other runners
40 min	4:30	n/a	Report to start of Varsity Race
45 min	4:35-4:45	5:30-5:35	Stretch
50 min	4:40-finish	n/a	Cheer on other runners in groups at various locations
			Abs / core strength
			Clean up Tent /Garbage

Note: Your race is not finished until you exit the chute.